# SDR GUUA12160702

- Difficulty date: December 16, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120236
- Aircraft time: 34,544 hours, 34,531 cycles
- Engine: Pwa PW118
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9273, PILOT REPORTED MAIN CABIN DOOR WILL NOT OPEN FROM THE OUTSIDE. LUBRICATED MAIN CABIN DOOR.
